# SDR AALA202107296951

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,615 hours, 8,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 266131
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE AT 3R DOOR. REPLACED EMERGENCY LIGHT BATTERY PACK M33401 IAW AMM 33-51-00, OPS CHECK GOOD.
